Colorado, 2011Blizzard and Winter Storm in Colorado, November 1 to 2, 2011
November 1 to 2, 2011 · NWS BOU · 16 events in 14 counties and zones
A storm system brought another around of moderate to heavy snow to the region. Areas in and near the Front Range Foothills and Palmer Divide were hit the hardest with anywhere from 8 to 14 inches.
Every event with a place to put it; 16 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 16
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A storm system brought another around of moderate to heavy snow to the region. Areas in and near the Front Range Foothills and Palmer Divide were hit the hardest with anywhere from 8 to 14 inches. Heavy snow was also observed over parts of the northeast Colorado plains, where storm totals ranged from 4 to 10 inches. Gusty winds also produced blizzard conditions along the Cheyenne Ridge and Palmer Divide. Poor road conditions forced the closure of Interstate 25, from Wellington to the Wyoming state line. Approximately 5 thousand Xcel Energy customers reported power outages in and around Greeley. In addition, the snow and blowing snow forced several school closures in Douglas and Weld Counties. Snow drifts, from 1 to 3 feet deep were reported in the northern portion of Douglas and Elbert Counties.
Some of the storm totals included: 14 inches, 4 miles south of Boulder and 12.5 miles northwest of Golden, 13 inches, 5 miles east-southeast of Aspen Springs; 12 inches near Allenspark and Parker; 11 inches, 6 miles southwest of Castle Rock, Gennessee, 9 miles north-northeast of Elizabeth, 10 inches, 7 miles south of Sedalia and 10 miles south-southeast of Buckley AFB. At the National Weather Service in Boulder, 7.9 inches of snow was recorded, with 4.5 inches observed at Denver International Airport.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before the first event at Nov 1, 3:25 AM MST, 5 hours 17 minutes earlier.
Area forecast discussion, Nov 1, 3:25 AM MST, 5 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER CO
425 AM MDT TUE NOV 1 2011
.SHORT TERM...TODAY WILL BE THE TRANSITION DAY FROM YESTERDAYS
INDIAN SUMMER BACK TO A TASTE OF WINTER. A WEAK...INITIAL COLD
FRONT HAS MOVED THROUGH KGXY IN THE PAST HOUR AND SHOULD ARRIVE IN
DENVER BY 12Z. STRATUS CLOUDS...NORTHERLY WINDS AND COOLER
TEMPERATURES THROUGH THE AFTERNOON SHOULD BE THE MAIN EFFECTS FROM
THE INITIAL COLD FRONT. THE STRONGER FRONT WITH MUCH COLDER
TEMPERATURES AND STRONGER WINDS IS NOT EXPECTED UNTIL AFTER 01Z THIS
EVENING. AHEAD OF THIS COLD FRONT...THE POSITIVE TILT UPPER LEVEL
SHORT WAVE SHOULD BEGIN PRODUCING SNOW IN THE MOUNTAINS BY EARLY
AFTERNOON. DURING THE LATE AFTERNOON...AREAS OF RAIN OR MIXED RAIN
AND SNOW SHOULD BEGIN SPREADING ONTO THE PLAINS. Q-G DIAGNOSTIC
ANALYSIS PACKAGE CONTINUES TO SHOW A PERIOD OF STRONG RISING MOTIONS
OVER NORTH CENTRAL AND NORTHEAST COLORADO THROUGH THIS AFTERNOON AND
TONIGHT. THE UPPER LEVEL JET WILL ALSO BE LOCATED OVER THE
STATE...SIMILAR TO THE SITUATION WE HAD A WEEK AGO. FRONTOGENETIC
FORCING ASSOCIATED WITH THE UPPER JET COULD LEAD TO BANDED
PRECIPITATION STRUCTURES THROUGH THE EVENING AND OVERNIGHT. WITH
THE STRONG FORCING OVER THE STATE...MODERATE TO HEAVY SNOWFALL RATES
CAN BE EXPECTED. ONE TO TWO INCH PER HOUR SNOWFALLS WILL BE
POSSIBLE IN THE MOUNTAINS AND RATES AROUND ONE INCH PER HOUR CAN BE
EXPECTED ON THE PLAINS. THE LIMITING FACTOR IN THIS STORM IS GOING
TO BE THE SPEED THAT THE UPPER TROUGH PASSES OVER THE REGION. MOST
PRECIPITATION FROM THIS EVENT IS GOING TO FALL IN A 12 TO 15 HOUR
PERIOD WITH RAPID IMPROVEMENT EXPECTED BY MIDDAY WEDNESDAY. THE
OTHER PROBLEM THAT THIS STORM WILL PRESENT IS INCREASING WINDS ON
THE PLAINS THROUGH THE NIGHT. THE PRESSURE GRADIENT BETWEEN CENTRAL
WYOMING AND NORTHERN TEXAS LOOKS LIKE IT WILL EXCEED 25 MB BY 06Z
TONIGHT. AS WINDS INCREASE TO 30 TO 40 MPH ACROSS THE
PLAINS...BLOWING AND DRIFTING SNOW MAY BECOME THE MAIN PROBLEM.
EVEN STRONGER WINDS ARE EXPECTED OVER THE PALMER DIVIDE AS THE WINDS
ACCELERATE OVER THE HIGHER TERRAIN OF ELBERT AND LINCOLN COUNTIES.
BLIZZARD LIKE CONDITIONS WILL BE QUITE POSSIBLE IN THESE AREAS.
THIS BRINGS US TO THE HIGHLIGHTS. WILL ISSUE A WINTER WEATHER
ADVISORY FOR THE MOUNTAINS AND FOOTHILLS FOR SNOW AMOUNTS UP TO 12
INCHES. WILL ALSO ISSUE A WINTER WEATHER ADVISORY FOR SNOW AND
BLOWING SNOW ACROSS MOST OF THE NORTHEAST COLORADO PLAINS. THE
STRONGER WINDS OVER THE PALMER DIVIDE WILL NECESSITATE A BLIZZARD
WATCH FOR ZONES 41...46 AND 47.
.LONG TERM...SYSTEM WILL MOVE RAPIDLY SE OF AREA ON WED. QG FIELDS
SHOW DECENT MID LVL QG ASCENT THRU MID MORNING WITH STG QG DESCENT
DEVELOPING BY 18Z OVER THE ENTIRE AREA WITH DECREASING MOISTURE.
SNOW SHOULD QUICKLY END BY SUNRISE ALONG THE CO-WY BORDER AND THEN
GRADUALLY END FM NORTH TO SOUTH BY MIDDAY. GUSTY NORTH WINDS WILL
PRODUCE QUITE A BIT OF BLOWING SNOW AND POOR VISIBILITIES THRU THE
MORNING HOURS ALONG AND EAST OF I-25 AND OVER THE PLAINS WITH THE
WORST CONDITIONS PROBABLY OVER THE PALMER DIVIDE TOWARDS LIMON WHERE
BLIZZARD CONDITIONS MAY OCCUR. CONDITIONS SHOULD GRADUALLY
IMPROVE BY MIDDAY AS WINDS BEGIN TO DECREASE AND SNOW ENDS. IN THE
MTNS SNOW WILL CONTINUE IN THE MORNING BUT SHOULD BEGIN TO DECREASE
BY MIDDAY AS WELL.
FOR THU AN UPPER LEVEL RIDGE WILL BUILD OVER THE AREA WITH DRY
CONDITIONS. HIGH TEMPS OVER NERN CO WILL LIKELY BE AFFECTED BY SNOW
COVER SO WILL KEEP HIGHS AROUND 10 DEGREES BLO GUIDANCE IN MOST
AREAS. BY FRI THE FLOW ALOFT WILL BECOME SWLY AS ANOTHER SYSTEM
DIGS INTO THE WRN US. SHOULD SEE WARMER TEMPS ON FRI AS A SFC LEE
TROUGH DEVELOPS WITH LOW LEVEL WINDS BECOME SWLY WITH HIGHS IN THE
LOWER TO MID 50S ACROSS NERN CO. WILL SEE SOME INCREASE IN MID AND
HIGH LEVEL CLOUDS BUT SHOULD SEE ANOTHER DRY DAY ACROSS NRN CO.
FOR SAT THERE IS SOME DISAGREEMENT AMONG THE LONGER RANGE MODELS
WITH HANDLING OF NEXT UPPER LEVEL TROUGH. THE GFS AND CANADIAN HAVE
AN UPPER LEVEL LOW TRACKING ACROSS SRN WY ON SAT WHILE THE ECMWF HAS
IT FURTHER SOUTH OVER SRN COLORADO. NATURALLY IF IT ENDS UP OVER
SRN WY THE BEST CHC OF SNOW WILL BE IN THE MTNS WITH A POTENTIAL
HIGH WIND EVENT IN THE FOOTHILLS AND ACROSS NERN CO WITH MAINLY DRY
CONDITIONS. MEANWHILE IF IT WERE TO END UP OVER SRN COLORADO LIKE
ECMWF SHOWS THEN SNOW CHANCES WOULD INCREASE CONSIDERABLY OVER
PORTIONS OF NERN CO. AT THIS WILL NOT ALTER PREVIOUS FCST MUCH
SINCE THERE IS STILL A LOT OF UNCERTAINTY WITH THIS SYSTEM. BY SUN
THE SYSTEM WILL MOVE RAPIDLY EAST OF THE AREA AS THE FLOW ALOFT
BECOME MORE WLY AND DRIER AIR MOVES IN. HIGHS ON SUN OVER NERN CO
WILL MAINLY BE IN THE 40S BASED ON LATEST 850-700 MB TEMPS.
BY EARLY NEXT WEEK ANOTHER UPPER LEVEL TROUGH MAY AFFECT THE AREA FM
LATE MON INTO TUE HOWEVER THE ECMWF AND GFS HAVE VASTLY DIFFERENT
SOLUTIONS. THE ECMWF KEEPS THIS NEXT SYSTEM FURTHER SOUTH OVER THE
SRN ROCKIES WHILE THE GFS HAS IT OVER COLORADO. FOR NOW WILL JUST
GO WITH THE DRIER CONSENSUS NUMBERS UNTIL IT BECOMES MORE CLEAR HOW
THIS SYSTEM WILL EVOLVE.
&&
.AVIATION...WEAK COLD FRONT WILL MOVE THROUGH THE DENVER AREA THIS
MORNING WITH A WIND SHIFT TO NORTHERLY AND SOME STRATUS CLOUDS
BETWEEN 2500 AND 5000 FT AGL. INCREASING MID LEVEL CLOUDS ARE
EXPECTED THROUGH THE AFTERNOON WITH AREAS OF RAIN DEVELOPING TOWARDS
EVENING. STRONGER COLD FRONT WITH TEMPERATURES FALLING TO FREEZING
IS EXPECTED TO MOVE THROUGH DENVER BETWEEN 7 PM AND 10 PM.
PRECIPITATION WILL CHANGE TO SNOW AND BECOME MODERATE AT TIMES WITH
IFR CEILINGS. NORTHERLY WINDS WILL INCREASE THROUGH THE NIGHT WHICH
MAY PRODUCE SOME BLOWING AND DRIFTING SNOW AFTER MIDNIGHT. SNOWFALL
RATES UP TO 1 INCH PER HOUR WILL BE POSSIBLE BETWEEN 10 PM AND 8
AM. SNOW WILL BEGIN DIMINISHING AFTER 8 AM WEDNESDAY MORNING AND
STORM SHOULD BE OVER BY EARLY AFTERNOON. TOTAL SNOW ACCUMULATIONS
OF 4 TO 8 INCHES CAN BE EXPECTED.
&&
.BOU WATCHES/WARNINGS/ADVISORIES...
BLIZZARD WATCH LATE TONIGHT AND WEDNESDAY MORNING FOR THE PALMER
DIVIDE COZ041-046-047.
WINTER WEATHER ADVISORY FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR COZ038>040-042>045-048>051.
WINTER WEATHER ADVISORY FROM TUESDAY EVENING THROUGH WEDNESDAY
MORNING FOR COZ033>036.
&&
KDRBY/RPKHazardous weather outlook, Nov 1, 5:05 AM MST, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER CO
605 AM MDT TUE NOV 01 2011
COZ030>051-011700-
JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND
COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000
FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST
GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/
SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND
BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST
DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK
COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER
COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON
COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS
COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/
EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES
ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD
COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN
COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS
COUNTY-
605 AM MDT TUE NOV 01 2011
...BLIZZARD WATCH FROM MIDNIGHT TONIGHT THROUGH NOON ON WEDNESDAY
FOR THE PALMER DIVIDE INCLUDING LINCOLN COUNTY...
...SNOW ADVISORY IN THE MOUNTAINS AND FOOTHILLS FROM 6 PM TONIGHT
THROUGH NOON ON WEDNESDAY...
...SNOW AND BLOWING SNOW ADVISORY FOR THE PLAINS OF NORTHEAST
COLORADO FROM 9 PM TONIGHT THROUGH NOON ON WEDNESDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.
.DAY ONE...TODAY AND TONIGHT
COOLER TEMPERATURES ARE EXPECTED TODAY BEHIND A WEAK COLD FRONT THAT
MOVED INTO NORTHEAST COLORADO THIS MORNING. HIGH TEMPERATURES
ACROSS THE PLAINS WILL ONLY BE IN THE UPPER 40S AND LOWER 50S.
CLOUDS WILL ALSO BE INCREASING ACROSS THE AREA WITH SNOW DEVELOPING
IN THE MOUNTAINS DURING THE AFTERNOON. LATE THIS AFTERNOON AND
EVENING...AREAS OF RAIN WILL BEGIN SPREADING OUT ONTO THE PLAINS.
DURING THE EVENING...A STRONGER COLD FRONT WILL MOVE OVER THE
NORTHEAST COLORADO PLAINS WITH TEMPERATURES FALLING TO THE LOWER 30S
AND CAUSING PRECIPITATION TO CHANGE TO SNOW. NORTHERLY WINDS WILL
ALSO INCREASE THROUGH TONIGHT ON THE PLAINS AS STRONG HIGH PRESSURE
MOVES TOWARDS COLORADO FROM WYOMING.
A POTENT UPPER LEVEL DISTURBANCE WILL BE MOVING OVER THE STATE
TONIGHT PRODUCING PERIODS OF MODERATE TO HEAVY SNOW FROM THE
MOUNTAINS AND FOOTHILLS OUT ACROSS THE PLAINS. SNOW ACCUMULATIONS
IN THE MOUNTAINS AND FOOTHILLS COULD APPROACH 12 INCHES WHILE AREAS
ON THE PLAINS WILL SEE 4 TO 8 INCHES NEAR THE FOOTHILLS AND 3 TO 6
INCHES FURTHER TO THE NORTHEAST. THE COMBINATION OF INCREASING WIND
AND FALLING SNOW WILL PRODUCE AREAS OF BLOWING SNOW ON THE PLAINS.
THESE CONDITIONS MAY BE MOST DANGEROUS OVER THE PALMER DIVIDE WHERE
THE WINDS GUSTING UP TO 50 MPH MAY PRODUCE BLIZZARD CONDITIONS AT
TIMES. TRAVEL ON THE PLAINS TONIGHT WILL BE VERY DIFFICULT WITH
HIGHWAY CLOSURES A POSSIBILITY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
BLIZZARD CONDITIONS WILL BE POSSIBLE THROUGH THE MORNING HOURS ON
WEDNESDAY OVER THE PALMER DIVIDE AND LINCOLN COUNTY AS NORTH WINDS
OF 25 TO 40 MPH WITH SOME GUSTS TO 50 MPH OCCUR PRODUCING VERY POOR
VISIBILITIES AT TIMES WHICH MAY MAKE TRAVEL NEARLY IMPOSSIBLE. OVER
THE REST OF NORTHEAST COLORADO THERE WILL BE AREAS OF BLOWING SNOW
AND REDUCED VISIBILITIES AS WELL. TOTAL ACCUMULATIONS WILL RANGE
FROM 6 TO 12 INCHES IN THE MOUNTAINS AND FOOTHILLS WITH 4 TO 8
INCHES ALONG THE FRONT RANGE URBAN CORRIDOR AND OVER THE PALMER
DIVIDE. OVER THE NORTHEAST PLAINS AMOUNTS WILL BE IN THE 3 TO 6
INCH RANGE. WEATHER CONDITIONS WILL IMPROVE BY MIDDAY WEDNESDAY AS
A STORM SYSTEM MOVES RAPIDLY SOUTHEAST OF THE AREA AS SNOW ENDS AND
WINDS DIMINISH.
DRIER WEATHER WILL RETURN FOR THURSDAY AND FRIDAY WITH MODERATING
TEMPERATURES. ANOTHER SYSTEM MAY AFFECT THE AREA ON SATURDAY
BRINGING ANOTHER CHANCE OF SNOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT.
DANKERS/RPK
Event by event
11 winter storm, 4 winter weather, 1 blizzard. Local standard time, as filed.
Winter Storm, Larimer County Below 6000 Feet / Nw Weld County
- When
- November 1, 8:42 AM MST to November 2, 8:50 AM MST
- Where
- Larimer County Below 6000 Feet / Nw Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.611, -104.926 (the zone’s center; the record gives no point)
Winter Storm, C & S Weld County
- When
- November 1, 8:42 AM MST to November 2, 8:50 AM MST
- Where
- C & S Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Winter Storm, Morgan County
- When
- November 1, 8:42 AM MST to November 2, 8:50 AM MST
- Where
- Morgan County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.263, -103.810 (the zone’s center; the record gives no point)
Winter Storm, Washington County
- When
- November 1, 10:54 AM MST to November 2, 8:50 AM MST
- Where
- Washington County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.971, -103.201 (the zone’s center; the record gives no point)
Winter Storm, Larimer & Boulder Counties Between 6000 & 9000 Feet
- When
- November 1, 5:00 PM MST to November 2, 8:50 AM MST
- Where
- Larimer & Boulder Counties Between 6000 & 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.380, -105.410 (the zone’s center; the record gives no point)
Winter Storm, Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet
- When
- November 1, 5:00 PM MST to November 2, 8:50 AM MST
- Where
- Jefferson & W Douglas Counties Above 6000 Feet / Gilpin / Clear Creek / Ne Park Counties Below 9000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.516, -105.413 (the zone’s center; the record gives no point)
Winter Storm, Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County
- When
- November 1, 5:00 PM MST to November 2, 8:50 AM MST
- Where
- Boulder & Jefferson Counties Below 6000 Feet / W Broomfield County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.878, -105.220 (the zone’s center; the record gives no point)
Winter Storm, N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County
- When
- November 1, 5:00 PM MST to November 2, 8:50 AM MST
- Where
- N Douglas County Below 6000 Feet / Denver / W Adams & Arapahoe Counties / E Broomfield County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.714, -104.707 (the zone’s center; the record gives no point)
Winter Weather, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet
- When
- November 1, 5:00 PM MST to November 2, 2:38 AM MST
- Where
- S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.382, -105.820 (the zone’s center; the record gives no point)
Winter Weather, S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet
- When
- November 1, 5:00 PM MST to November 2, 2:38 AM MST
- Where
- S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.726, -105.675 (the zone’s center; the record gives no point)
Winter Weather, Ne Weld County
- When
- November 1, 8:00 PM MST to November 2, 8:50 AM MST
- Where
- Ne Weld County forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 40.555, -104.392 (the zone’s center; the record gives no point)
Winter Storm, C & E Adams & Arapahoe Counties
- When
- November 1, 8:00 PM MST to November 2, 11:00 AM MST
- Where
- C & E Adams & Arapahoe Counties forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.762, -104.338 (the zone’s center; the record gives no point)
Winter Weather, N & Ne Elbert County Below 6000 Feet / N Lincoln County
- When
- November 1, 8:00 PM MST to November 2, 11:00 AM MST
- Where
- N & Ne Elbert County Below 6000 Feet / N Lincoln County forecast zone
- Reported by
- ASOS
- Coordinates
- 39.138, -103.825 (the zone’s center; the record gives no point)
Blizzard, Elbert / C & E Douglas Counties Above 6000 Feet
- When
- November 1, 11:00 PM MST to November 2, 11:00 AM MST
- Where
- Elbert / C & E Douglas Counties Above 6000 Feet forecast zone
- Reported by
- Trained Spotter
- Coordinates
- 39.422, -104.468 (the zone’s center; the record gives no point)
Winter Storm, S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet
- When
- November 2, 2:39 AM MST to 8:50 AM MST
- Where
- S & E Jackson / Larimer / N & Ne Grand / Nw Boulder Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 40.382, -105.820 (the zone’s center; the record gives no point)
Winter Storm, S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet
- When
- November 2, 2:39 AM MST to 8:50 AM MST
- Where
- S & Se Grand / W Central & Sw Boulder / Gilpin / Clear Creek / Summit / N & W Park Counties Above 9000 Feet forecast zone
- Reported by
- SNOTEL
- Coordinates
- 39.726, -105.675 (the zone’s center; the record gives no point)
- Winter Storm
- A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
- Blizzard
- Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2011$25 million · 24 events
- Drought in Texas, November 1 to 30, 2011$323,000 · 40 events
- Drought in Oklahoma, November 1 to 30, 201148 events
- Drought in New Mexico, November 1 to 30, 201136 events
- Drought in Texas, November 1 to 30, 201133 events
- Drought in Georgia, November 1 to 30, 201126 events
- Drought in Oklahoma, November 1 to 30, 201125 events
- Winter Storm and Heavy Snow in Wyoming, November 1 to 2, 201125 events
- Drought in Kansas, November 1 to 30, 201124 events
- Drought in Texas, November 1 to 30, 201124 events
- Drought in Alabama, November 1 to 30, 201123 events
- Drought in Texas, November 1 to 30, 201121 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 355917, 355918, 355919, 355920, 351350, 351351, 351352, 351353, 351360, 351361, 351363, 355905, 355909, 351357, 355914, 355915.